MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR PREMIERE50 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR PREMIERE50 ELECTRODE -EA; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227504
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure it was observed that the vapr premiere50 electrode -ea device that one of the two devices that were sent had the wrong lot number, it had been mispacked.There was a surgical delay to the wrong item.This event did not occur during surgery.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Upon further follow up with the reporter, it was determined that the failure was unlikely to cause or contribute to serious injury or death if it were to recur.Therefore, this complaint is not reportable.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
VAPR PREMIERE50 ELECTRODE -EA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21091428
Report Number1221934-2025-00095
Device Sequence Number18299957
Product Code GEI
UDI-Device Identifier10886705009923
UDI-Public(01)10886705009923(10)U2406009(17)270626
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227504
Device Lot NumberU2406009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown